In 2006 i was given a drug bythe name of seroquel for depression but the drug caused the onset of a movement disorder entitled tardive dyskinesia , i would like to know if i waited too long to seek legal assistance in regards to this matter do i have a case worth reviewing , what kind of lawyer represents these cases , and what kind of case is this entitled? how do i start the process if this is worth pursuing, please respond because i am very misinformed about the legalities of this matter..............thank you for the opportunity of your service......
1 Answer from Attorneys
I am sorry to hear that you are suffering from Tardive, regardless of the cause.
Based on the information provided your question cannot be answered. When did you first start having symptoms? When did you make your doctor aware? At what point did you know or suspect that you had Tardive? When did you first suspect that the Seroquel was the cause?
Once the answers to these questions are provided, your question should be able to be answered.